Imperial College London

ProfessorRajBhansali

Faculty of Natural SciencesDepartment of Mathematics

Visiting Professor
 
 
 
//

Contact

 

r.bhansali

 
 
//

Location

 

Huxley BuildingSouth Kensington Campus

//

Summary

 

Summary

Emeritus Professor, University of Liverpool, UK

Fellow, Institute of Mathematical Statistics

Fellow, American Statistical Association

Ordinary Member, International Statistical Institute

Publications

Journals

Bhansali RJ, 2007, Long-Memory Time Series: Theory and Methods by Wilfredo Palma, International Statistical Review, Vol:75, Pages:271-272

Bhansali RJ, Giraitis L, Kokoszka PS, 2007, Convergence of quadratic forms with nonvanishing diagonal, Statistics & Probability Letters, Vol:77, ISSN:0167-7152, Pages:726-734

Bhansali RJ, Giraitis L, Kokoszka PS, 2007, Approximations and limit theory for quadratic forms of linear processes, Stochastic Processes and Their Applications, Vol:117, ISSN:0304-4149, Pages:71-95

Bhansali RJ, Holland MP, 2007, Frequency analysis of chaotic intermittency maps with slowly decaying correlations, Statistica Sinica, Vol:17, ISSN:1017-0405, Pages:15-41

Bhansali RJ, Giraitis L, Kokoszka PS, 2006, Estimation of the memory parameter by fitting fractionally differenced autoregressive models, Journal of Multivariate Analysis, Vol:97, ISSN:0047-259X, Pages:2101-2130

More Publications